Duke Mathematical Journal

Galois representations associated to Siegel modular forms of low weight

Richard Taylor

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 63, Number 2 (1991), 281-332.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11F46: Siegel modular groups; Siegel and Hilbert-Siegel modular and automorphic forms
Secondary: 11F80: Galois representations 11R39: Langlands-Weil conjectures, nonabelian class field theory [See also 11Fxx, 22E55] 14G35: Modular and Shimura varieties [See also 11F41, 11F46, 11G18]


Taylor, Richard. Galois representations associated to Siegel modular forms of low weight. Duke Math. J. 63 (1991), no. 2, 281--332. doi:10.1215/S0012-7094-91-06312-X. http://projecteuclid.org/euclid.dmj/1077295922.

Export citation


  • [A] A. N. Andrianov, Quadratic forms and Hecke operators, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 286, Springer-Verlag, Berlin, 1987.
  • [BR] D. Blasius and D. Ramakrishnan, Maass forms and Galois representations, Galois groups over $\bf Q$ (Berkeley, CA, 1987), Math. Sci. Res. Inst. Publ., vol. 16, Springer, New York, 1989, pp. 33–77.
  • [C] C.-L. Chai, Compactification of Siegel moduli schemes, London Mathematical Society Lecture Note Series, vol. 107, Cambridge University Press, Cambridge, 1985.
  • [CF] G. Faltings and C.-L. Chai, Degeneration of abelian varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 22, Springer-Verlag, Berlin, 1990.
  • [D] P. Deligne, June 1968, letter to Serre, dated 24.
  • [DS] P. Deligne and J.-P. Serre, Formes modulaires de poids $1$, Ann. Sci. École Norm. Sup. (4) 7 (1974), 507–530 (1975).
  • [Ha] M. Harris, Automorphic forms and the cohomology of vector bundles on Shimura varieties, Automorphic forms, Shimura varieties, and $L$-functions, Vol. II (Ann Arbor, MI, 1988) eds. L. Clozel and J. S. Miline, Perspect. Math., vol. 11, Academic Press, Boston, MA, 1990, pp. 41–91.
  • [He] G. Henniart, Formes de Maass et représentations galoisiennes (d'après Blasius, Clozel, Harris, Ramakrishnan et Taylor), Astérisque (1989), no. 177-178, Exp. No. 711, 277–302, Sém. Bourbaki, Société Mathématique de France.
  • [J] N. Jacobson, Structure of rings, American Mathematical Society Colloquium Publications, Vol. 37. Revised edition, American Mathematical Society, Providence, R.I., 1964.
  • [JS] H. Jacquet and J. A. Shalika, On Euler products and the classification of automorphic forms. II, Amer. J. Math. 103 (1981), no. 4, 777–815.
  • [MW] B. Mazur and A. Wiles, Class fields of abelian extensions of $\bf Q$, Invent. Math. 76 (1984), no. 2, 179–330.
  • [P] C. Procesi, The invariant theory of $n\times n$ matrices, Advances in Math. 19 (1976), no. 3, 306–381.
  • [Se] J.-P. Serre, Abelian $l$-adic representations and elliptic curves, McGill University lecture notes written with the collaboration of Willem Kuyk and John Labute, W. A. Benjamin, Inc., New York-Amsterdam, 1968.
  • [Sh] G. Shimura, On modular correspondences for $Sp(n,\,Z)$ and their congruence relations, Proc. Nat. Acad. Sci. U.S.A. 49 (1963), 824–828.
  • [T1] R. Taylor, Congruences between Siegel modular forms, preprint.
  • [T2] R. Taylor, On Galois representations associated to Hilbert modular forms, Invent. Math. 98 (1989), no. 2, 265–280.
  • [T3] R. Taylor, On congruences between modular forms, thesis, Princeton University, 1988.
  • [T4] R. Taylor, October 1988, letter to Blasius, dated 16.
  • [W] A. Wiles, On ordinary $\lambda$-adic representations associated to modular forms, Invent. Math. 94 (1988), no. 3, 529–573.